Alert archive / Texas / Wind Advisories in 2017

Wind Advisory 11, NWS Fort Worth, TX

April 30, 201725 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Apr 30, 2017, 3:53 AM CDT for 25 counties in Texas. It took effect at Apr 30, 2017, 12:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 30, 2017, 3:53 AM CDT (08:53 UTC)
In effect from
Apr 30, 2017, 12:00 PM CDT
Expired
Apr 30, 2017, 8:00 PM CDT
In force
8 hr
Issued by
NWS Fort Worth, TX
All 25 counties

Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 37 km from the middle of the area, began a volume at 08:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.9 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2017-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2017-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
619 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
0.0
Supercell composite
13.3

Open this sounding in Storm Lab

The text

As transmitted.

377 
WWUS74 KFWD 300853
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
353 AM CDT Sun Apr 30 2017

...WIND ADVISORY IN EFFECT FOR PARTS OF NORTH AND CENTRAL TEXAS
THIS AFTERNOON AND EVENING|...

.A Wind Advisory is in effect from noon until 8 PM for areas
generally along and northwest of a line from Sherman to 
Waxahachie to Goldthwaite. The advisory is due to expected strong
westerly winds associated with a low pressure system moving across
the Southern Plains. Wind speeds will decrease after sunset.

TXZ091>093-100>104-115>120-129>134-141>145-301700-
/O.NEW.KFWD.WI.Y.0011.170430T1700Z-170501T0100Z/
Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens-
Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood-
Somervell-Johnson-Ellis-Comanche-Mills-Hamilton-Bosque-Hill-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Graham, Olney, Jacksboro, Decatur, Bridgeport, 
Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, 
Allen, Frisco, Breckenridge, Mineral Wells, Weatherford, Briar, 
Fort Worth, Arlington, Dallas, Rockwall, Heath, Cisco, Eastland, 
Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores,
Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, 
Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, 
Meridian, Valley Mills, and Hillsboro
353 AM CDT Sun Apr 30 2017

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING...

The National Weather Service in Fort Worth has issued a Wind
Advisory, which is in effect from noon today to 8 PM CDT this
evening. 

* TIMING...From noon until 8 PM CDT.

* WINDS...Sustained west winds of 20 to 30 MPH with gusts 35 to 
  40 MPH.

* IMPACTS...Cross winds on north-to-south oriented roads will make
  driving difficult at times, especially for high profile
  vehicles. Lightweight outdoor object can easily be blown around
  in the strong winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving
difficult...especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans...lawn furniture...and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$
4 follow-up statements
227 
WWUS74 KFWD 301803 AAA
NPWFWD

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Fort Worth TX
103 PM CDT Sun Apr 30 2017

TXZ091>093-100>104-115>120-129>134-141>145-010100-
/O.CON.KFWD.WI.Y.0011.000000T0000Z-170501T0100Z/
Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens-
Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood-
Somervell-Johnson-Ellis-Comanche-Mills-Hamilton-Bosque-Hill-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Graham, Olney, Jacksboro, Decatur, Bridgeport, 
Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, 
Allen, Frisco, Breckenridge, Mineral Wells, Weatherford, Briar, 
Fort Worth, Arlington, Dallas, Rockwall, Heath, Cisco, Eastland, 
Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores,
Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, 
Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, 
Meridian, Valley Mills, and Hillsboro
103 PM CDT Sun Apr 30 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* TIMING...Now through 8 PM CDT.

* WINDS...Sustained west winds of 20 to 30 MPH with gusts 35 to 
  40 MPH. 

* IMPACTS...Cross winds on north-to-south oriented roads will 
  make driving difficult at times, especially for high profile 
  vehicles. Lightweight outdoor object can easily be blown 
  around in the strong winds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving
difficult...especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans...lawn furniture...and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$

Dunn
399 
WWUS74 KFWD 302049 AAA
NPWFWD

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Fort Worth TX
349 PM CDT Sun Apr 30 2017

TXZ091>093-100>104-115>120-129>134-141>145-010100-
/O.CON.KFWD.WI.Y.0011.000000T0000Z-170501T0100Z/
Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens-
Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood-
Somervell-Johnson-Ellis-Comanche-Mills-Hamilton-Bosque-Hill-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Graham, Olney, Jacksboro, Decatur, Bridgeport, 
Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, 
Allen, Frisco, Breckenridge, Mineral Wells, Weatherford, Briar, 
Fort Worth, Arlington, Dallas, Rockwall, Heath, Cisco, Eastland, 
Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores,
Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, 
Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, 
Meridian, Valley Mills, and Hillsboro
349 PM CDT Sun Apr 30 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* TIMING...Now through 8 PM CDT.

* WINDS...Sustained west winds of 20 to 30 MPH with gusts 35 to 40
  MPH. Winds will diminish after suneset this evening.

* IMPACTS...Cross winds on north-to-south oriented roads will 
  make driving difficult at times, especially for high profile 
  vehicles. Lightweight outdoor object can easily be blown 
  around in the strong winds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving
difficult...especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans...lawn furniture...and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$

Dunn
548 
WWUS74 KFWD 302113
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
413 PM CDT Sun Apr 30 2017


TXZ091>093-100>104-115>120-129>134-141>145-010100-
/O.CON.KFWD.WI.Y.0011.000000T0000Z-170501T0100Z/
Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens-
Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood-
Somervell-Johnson-Ellis-Comanche-Mills-Hamilton-Bosque-Hill-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Graham, Olney, Jacksboro, Decatur, Bridgeport, 
Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, 
Allen, Frisco, Breckenridge, Mineral Wells, Weatherford, Briar, 
Fort Worth, Arlington, Dallas, Rockwall, Heath, Cisco, Eastland, 
Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores,
Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, 
Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, 
Meridian, Valley Mills, and Hillsboro
413 PM CDT Sun Apr 30 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* TIMING...Now through 8 PM CDT.

* WINDS...Sustained west winds of 20 to 30 MPH with gusts of 35 
  to 40 MPH. Winds will diminish after sunset this evening. 

* IMPACTS...Cross winds on north-to-south oriented roads will 
  make driving difficult at times, especially for high profile 
  vehicles. Lightweight outdoor objects can easily be blown 
  around in the strong winds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving
difficult...especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans...lawn furniture...and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$

Dunn
482 
WWUS74 KFWD 010047
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
747 PM CDT Sun Apr 30 2017

...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING...

.The Wind Advisory for areas generally along and northwest of a 
line from Sherman to Waxahachie to Goldthwaite will be allowed to
expire at 8 PM. The strong and gusty westerly winds associated
with an intense low pressure system over Kansas will start to
decrease as sunset approaches. Wind speeds of 15 to 25 mph with
some gusts over 30 mph will occur through 9 PM and wind speeds 
will decrease to around 10 mph by midnight.

TXZ091>093-100>104-115>120-129>134-141>145-010200-
/O.EXP.KFWD.WI.Y.0011.000000T0000Z-170501T0100Z/
Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens-
Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood-
Somervell-Johnson-Ellis-Comanche-Mills-Hamilton-Bosque-Hill-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Graham, Olney, Jacksboro, Decatur, Bridgeport, 
Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, 
Allen, Frisco, Breckenridge, Mineral Wells, Weatherford, Briar, 
Fort Worth, Arlington, Dallas, Rockwall, Heath, Cisco, Eastland, 
Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores,
Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, 
Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, 
Meridian, Valley Mills, and Hillsboro
747 PM CDT Sun Apr 30 2017

...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING...
The strong and gusty westerly winds associated with an intense 
low pressure system over Kansas will start to decrease as sunset 
approaches. Winds gusted to over 40 mph this afternoon across 
many locations that were in the Wind Advisory. The highest wind 
gusts that were recorded were 54 mph at Stephens County Airport 
(Breckenridge) and 53 mph at Mineral Wells Airport. Wind speeds of 
15 to 25 mph with some gusts over 30 mph will occur through 9 PM 
and wind speeds will decrease to around 10 mph by midnight.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Apr 30, 3:52 AM CDT, 1 minute earlier.

Area forecast discussion, Apr 30, 3:52 AM CDT, 1 minute before
Area Forecast Discussion
National Weather Service Fort Worth TX
352 AM CDT Sun Apr 30 2017

.DISCUSSION...
A deep upper level low can be seen on IR and WV imagery lifting
northeast out of the Texas Panhandle into northwest Oklahoma. The
strength of the forcing associated with the system is displayed by
the ongoing elevated precipitation occurring well behind the
surface front. This activity is moving from west to east across
the forecast area, and is primarily stratiform rain with
occasional embedded thunderstorms. The bulk of the convection has
remained just south of the CWA where higher amounts of elevated
instability are present. Precipitation should continue to shift
east through the early morning hours, eventually exiting the
eastern-most counties by mid morning.

As the rain exits, our main concern will shift to strong gradient
winds associated with the narrow surface pressure gradient behind
yesterday's cold front. It will be a windy day across just about
all of the region, and wind advisory criteria will likely be met
across the northwestern half of the CWA. A wind advisory will
therefore be issued for areas roughly along and northwest of a
line from Sherman to Waxahachie to Goldthwaite. Wind speeds should
become sustained near 25 MPH in the advisory area with gusts 35
to 40 MPH this afternoon. Outside of the advisory area, winds near
20 MPH with gusts around 30 MPH can be expected.

Temperatures will be well below normal today with highs ranging
from the low 60s along the Red River to the low 70s in the
Lampasas, Temple, Cameron and surrounding areas. Mostly clear
conditions and diminishing wind speeds tonight should allow just
about all locations to drop into the 40s by sunrise Monday.

A quick warm-up is expected Monday and Tuesday as the upper low
heads northeast, heights increase and return flow ensues. The
departure of the upper level low will position North and Central
Texas beneath a northwest flow aloft regime for the first half of
the work week. A shortwave trough will drop quickly southeastward
from the Pacific Northwest, reaching the Southern Plains by
Wednesday. The system will be accompanied by another cold front,
which should move southeast into our northwest counties late
Tuesday night or Wednesday morning. Moisture and instability ahead
of the front should be sufficient for scattered convection as lift
from the shortwave arrives.

There could be some strong convection as the front crosses the
Red River, but time of day may initially suppress the severe
threat. Better chances for severe storms may occur as the front
interacts with a more unstable airmass later in the day Wednesday
across the southern half of the CWA. It's still a tad too early
to make a definite call on if severe weather will occur, but
given the time of year alone, there will probably be at least a
low-end possibility.

Precipitation should quickly push southeast of the region along
the cold front Wednesday night or early Thursday. The shortwave
trough will deepen and cut-off over the Southeastern States
during the second half of the week, which should place North and
Central Texas beneath a strengthening upper ridge. This should
result in nice weather as we head into next weekend.

30

&&

.AVIATION...
/ISSUED 1139 PM CDT Sat Apr 29 2017/
An upper level low will move east northeast from the Texas
Panhandle at 04z Sunday into eastern Kansas by 00z Monday. Large
scale lift associated with the feature will result in a round of
showers and thunderstorms moving across North and Central Texas
overnight. Some of these storms will have the potential to
produce some 1 inch plus hail. The showers and thunderstorms
should move to the east of the Metroplex and Waco TAF sites before
12z Sunday. Otherwise, a cold front has moved through North and
Central Texas. Expect west northwest to northwest winds at 15 to
25 knots through most of the day Sunday. Some gusts over 35 knots
are likely along and north of the I-20 corridor - including the
Metroplex TAF sites. These winds will likely cause some cross wind
issues at the Metroplex TAF sites especially from 16z Sunday
through 00z Monday. Winds speeds will decrease to 10 to 15 knots
Sunday evening.

58

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    68  49  81  59  84 /   5   0   0   0   0
Waco                71  47  82  59  86 /   5   0   0   0   0
Paris               63  46  76  55  81 /  20   0   0   0   0
Denton              65  44  79  56  83 /   5   0   0   0   0
McKinney            65  45  78  56  83 /   5   0   0   0   0
Dallas              69  51  81  60  85 /   5   0   0   0   0
Terrell             67  48  78  57  83 /  10   0   0   0   0
Corsicana           69  50  80  59  85 /   5   0   0   0   0
Temple              71  49  83  60  86 /   5   0   0   0   0
Mineral Wells       67  43  82  55  86 /   5   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from noon today to 8 PM CDT this evening for
TXZ091>094-100>105-115>121-129>134-141>146-156-157-159.

&&

82/30
Hazardous weather outlook, Apr 30, 3:52 AM CDT, 1 minute before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
352 AM CDT Sun Apr 30 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
352 AM CDT Sun Apr 30 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.

A few isolated thunderstorms are possible early Sunday morning.
Lightning and small hail will be the main threats, but gusty winds
may also occur. Severe weather is not expected.

A Wind Advisory is in effect this afternoon through 8 pm for
locations along and west of a line from Sherman to Rockwall to Ennis
to Goldthwaite. Very strong west winds of 20 to 30 mph and gusts as
high as 40 mph can be expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorm chances return early Wednesday as another cold front
moves into the region. A threat for severe storms may exist
Wednesday afternoon and night, mainly along and east of Interstate
35. The rain is expected to end from north to south Wednesday night.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

JLDunn

In the hours before

Special weather statement, Apr 29, 10:03 PM CDT, 5 hours 50 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1003 PM CDT SAT APR 29 2017

TXZ094-300330-
Fannin TX-
1003 PM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FANNIN COUNTY UNTIL 1030
PM CDT...

At 1002 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ravenna, or near Bonham, moving northeast at 40 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Bonham, Ector, Dodd City, Bailey, Ravenna and Bonham State Park.

LAT...LON 3387 9589 3338 9618 3351 9637 3377 9629
      3375 9620 3377 9617 3381 9616 3381 9618
      3382 9615 3384 9615 3385 9609 3384 9605
      3386 9603 3385 9602 3384 9602 3385 9600
      3387 9600 3385 9598 3386 9594 3389 9593
TIME...MOT...LOC 0302Z 205DEG 36KT 3364 9620

Hernandez
Special weather statement, Apr 29, 10:46 PM CDT, 5 hours 7 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1046 PM CDT SAT APR 29 2017

TXZ107-300430-
Hopkins TX-
1046 PM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOPKINS COUNTY UNTIL 1130
PM CDT...

At 1046 PM CDT, Doppler radar was tracking a strong thunderstorm over
Como, or 10 miles southeast of Sulphur Springs, moving northeast at
40 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Como.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

&&

LAT...LON 3303 9539 3304 9554 3337 9540 3336 9533
      3337 9531 3307 9531
TIME...MOT...LOC 0346Z 205DEG 36KT 3308 9545

Hernandez

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:04 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman, Van Zandt56 min
Apr 29, 7:16 PM CDTSpecial Weather StatementFWDGrayson29 min
Apr 29, 7:18 PM CDTTornado WarningFWDVan Zandt57 min
Apr 29, 7:20 PM CDTTornado WarningFWDHopkins55 min
Apr 29, 7:32 PM CDTSevere Thunderstorm WarningFWDRains, Van Zandt58 min
Apr 29, 7:34 PM CDTAreal Flood AdvisoryFWDKaufman, Rains, Van Zandt3 hr
Apr 29, 7:38 PM CDTFlash Flood WarningFWDHenderson, Navarro3 hr
Apr 29, 7:44 PM CDTSevere Thunderstorm WarningFWDHopkins31 min
Apr 29, 7:49 PM CDTFlash Flood WarningFWDRains, Van Zandt3 hr
Apr 29, 7:58 PM CDTTornado WarningFWDVan Zandt32 min
Apr 29, 7:59 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar30 min
Apr 29, 8:11 PM CDTSpecial Weather StatementFWDHenderson64 min
Apr 29, 8:38 PM CDTSpecial Weather StatementFWDVan Zandt37 min
Apr 29, 8:41 PM CDTSpecial Weather StatementFWDCollin34 min
Apr 29, 9:06 PM CDTSpecial Weather StatementFWDFannin54 min
Apr 29, 9:48 PM CDTSpecial Weather StatementFWDDelta42 min
Apr 29, 10:03 PM CDTSpecial Weather StatementFWDFannin27 min
Apr 29, 10:43 PM CDTAreal Flood WarningFWDHenderson, Kaufman, Rains, Van Zandt6 hr
Apr 29, 10:46 PM CDTSpecial Weather StatementFWDHopkins44 min

Nearby

Wind Advisories in Texas, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.